On the effect of the form of regular disturbances of the liquid jet surface on its break-up into drops
Doklady Akademii Nauk, Tome 194 (1970) no. 2, pp. 306-308
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_194_2_a18,
author = {B. G. Kholin},
title = {On the effect of the form of regular disturbances of the liquid jet surface on its break-up into drops},
journal = {Doklady Akademii Nauk},
pages = {306--308},
year = {1970},
volume = {194},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_194_2_a18/}
}
TY - JOUR AU - B. G. Kholin TI - On the effect of the form of regular disturbances of the liquid jet surface on its break-up into drops JO - Doklady Akademii Nauk PY - 1970 SP - 306 EP - 308 VL - 194 IS - 2 UR - http://geodesic.mathdoc.fr/item/DAN_1970_194_2_a18/ LA - ru ID - DAN_1970_194_2_a18 ER -
B. G. Kholin. On the effect of the form of regular disturbances of the liquid jet surface on its break-up into drops. Doklady Akademii Nauk, Tome 194 (1970) no. 2, pp. 306-308. http://geodesic.mathdoc.fr/item/DAN_1970_194_2_a18/